# SDR DALA2021060303062

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,227 hours, 37,619 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Defective
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 654 -MISC/DE- LE ASYM EICAS MESSAGE DISPLAYED DURING CLIMB WHEN SELECTING FLAPS UP FROM 15. CREW RAN QRH AND CONTINUED TO DESTINATION. CORRECTIVE ACTION: FOUND SLAT LOSS WIRING DEFECTIVE AT SP2198. REPAIRED SAME, PERFORMED MEG CHECK OF WIRES FROM OTBD SLAT AND INBD SLAT SWITCHES TO PIN 7 OF CONNECTOR D41830P, NO FAULTS FOUND. C/W NO GO ODI PROCEDURES.
